# SDR CALA2018110502311

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145137
- Condition: No Test
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-27-4-6031) REMOVE AND REPLACE THE THSA. REFER TO AAR N/R: 9611965. CHANGED DUE TO A FAILED JAMMING TEST AND A LEAK. REMOVED & REPLACED THSA IAW A319 AMM 27-44-51-000-001 & AMM 27-4 4-51-400-001. PERFORMED THSA ELECTRICAL CONTROL OPS TEST IAW A31 9 AMM 27-41-00-730-001. NO DEFECTS NOTED. PERFORMED OIL REPLENIS HMENT OF THSA IAW A319 AMM 12-13-27-612-001. WORK PERFORMED BY: V918920. ADD EMP:V918920 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1204751  SN OFF 1586 ACTUATOR, TRIMM  OFF 31-2743-9-0001 1586 ON 31-2743-9-0001 1658
